# SDR 01FDEA01030

- Difficulty date: November 7, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48802
- Aircraft time: 63,802 hours, 18,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BS 1967, STR 50R CORRODED STANCHION SUPPORT.  REMOVED AND REPLACED STANCHION PER SRM 51-35-01.
